On the Asymptotic Behavior of Solutions of the First Initial Boundary-Value Problems for Parabolic Equations
Abstract
We consider the first initial boundary-value problem for a strongly parabolic system on an infinite cylinder with nonsmooth boundary. We prove some results on the existence, uniqueness, and asymptotic behavior of solutions as t → ∞.Published
25.08.2003
Issue
Section
Short communications
How to Cite
Nguyen, Manh Hung, and Thi Loan Tran. “On the Asymptotic Behavior of Solutions of the First Initial Boundary-Value Problems for Parabolic Equations”. Ukrains’kyi Matematychnyi Zhurnal, vol. 55, no. 8, Aug. 2003, pp. 1143-52, https://umj.imath.kiev.ua/index.php/umj/article/view/3988.